American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Noboru Kikuchi. Beam bending problems on a Pasternak foundation using reciprocal variational inequalities. Quart. Appl. Math. 38 (1980) 91-108. MR 575834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] E. J. McShane. Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems . Trans. Amer. Math. Soc. 45 (1939) 151-171. MR 1501985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. J. McShane. Some existence theorems in the calculus of variations. V. The isoperimetric problem in parametric form . Trans. Amer. Math. Soc. 45 (1939) 197-216. MR 1501987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. J. McShane. Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form . Trans. Amer. Math. Soc. 45 (1939) 173-196. MR 1501986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Marston Morse and Walter Leighton. Singular quadratic functionals . Trans. Amer. Math. Soc. 40 (1936) 252-286. MR 1501873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] M. Morse. The Calculus of Variations in the Large. Colloquium Publications 18 (1934) MR MR1451874.
Book volume table of contents

[38] The boundary problem in the large. Colloquium Publications 18 (1934) 192-248.
Book volume table of contents
View Article: PDF

[39] The index form. Colloquium Publications 18 (1934) 37-79.
Book volume table of contents
View Article: PDF

[40] The fixed end point problem in non-parametric form. Colloquium Publications 18 (1934) 1-17.
Book volume table of contents
View Article: PDF

[41] General end conditions. Colloquium Publications 18 (1934) 18-36.
Book volume table of contents
View Article: PDF

[42] The functional on a Riemannian space. Colloquium Publications 18 (1934) 107-141.
Book volume table of contents
View Article: PDF

[43] Solution of the Poincar\'e continuation problem. Colloquium Publications 18 (1934) 305-358.
Book volume table of contents
View Article: PDF

[44] Self-adjoint systems. Colloquium Publications 18 (1934) 80-106.
Book volume table of contents
View Article: PDF

[45] The critical sets of functions. Colloquium Publications 18 (1934) 142-191.
Book volume table of contents
View Article: PDF

[46] Closed extremals. Colloquium Publications 18 (1934) 249-304.
Book volume table of contents
View Article: PDF

[47] Sumner Byron Myers. Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions . Trans. Amer. Math. Soc. 35 (1933) 746-760. MR 1501715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. E. Currier. The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions . Trans. Amer. Math. Soc. 34 (1932) 689-704. MR 1501657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Marston Morse. The foundations of a theory of the calculus of variations in the large in $m$-space. II . Trans. Amer. Math. Soc. 32 (1930) 599-631. MR 1501555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Marston Morse. The foundations of the calculus of variations in the large in $m$-space. I . Trans. Amer. Math. Soc. 31 (1929) 379-404. MR 1501489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Edward Kasner. Transversality in space of three dimensions . Trans. Amer. Math. Soc. 30 (1928) 447-452. MR 1501438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Marston Morse. The foundations of a theory in the calculus of variations in the large . Trans. Amer. Math. Soc. 30 (1928) 213-274. MR 1501428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia